| Model Number |
ZLB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
11/16/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that lens was explanted and exchanged with a non amo lens.The reason for explant was not provided.There was no incision enlargement or sutures required.There was no patient injury reported.No further information was provided.
Additional Manufacturer Narrative
Device available for evaluation ¿ yes, returned to manufacturer on 01/25/2017.Device returned to manufacturer ¿ yes.Through follow-up it was clarified that the lens was explanted for a subsequent retinal surgery.Initially it was reported that the lens was replaced with a non-amo iol, however the follow-up confirmed that the lens was replaced with a za9003 iol after the retinal procedure.The retina procedure had nothing to do with the iol involved.Device evaluation: the device was returned to the manufacturer.Visual inspection of the device with an unaided eye shows the product is cut in half, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.Manufacturing records were reviewed and the lens was manufactured according to specification.A search on complaints revealed no similar complaints were received for this order number to date.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.